Loading...
Loading...

Go to the content (press return)

New algebraic conditions for the identification of the relative position of two coplanar ellipses

Author
Alberich, M.; Elizalde, B.; Thomas, F.
Type of activity
Journal article
Journal
Computer aided geometric design
Date of publication
2017-05-01
Volume
54
First page
35
Last page
48
DOI
https://doi.org/10.1016/j.cagd.2017.03.013 Open in new window
Repository
http://hdl.handle.net/2117/115506 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0167839617300791 Open in new window
Abstract
The identification of the relative position of two real coplanar ellipses can be reduced to the identification of the nature of the singular conics in the pencil they define and, in general, their location with respect to these singular conics in the pencil. This latter problem reduces to find the relative location of the roots of univariate polynomials. Since it is usually desired that all generated expressions are algebraic to simplify further analysis, including the case in which the ellipses...
Citation
Alberich, M., Elizalde, B., Thomas, F. New algebraic conditions for the identification of the relative position of two coplanar ellipses. "Computer aided geometric design", 1 Maig 2017, vol. 54, p. 35-48.
Keywords
Ellipses, Interference detection, Pencils of conics, Positional relationships
Group of research
GEOMVAP - Geometry of Manifolds and Applications
KRD - Kinematics and Robot Design

Participants